# SDR GTIA2024020637837

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 26,754 hours, 11,731 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Elac 1 & 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ELAC 1+2 FAULT-PERFORMED OP CHECK OF THE THS ACTUATOR OVERRIDE MECHANISM IAW AMM 27-44-00 OPS CHECK GOOD . PERFORMED FAILUER OF OVERRIDE SWITCH 1 IAW TSM 27-40-00 BITE TEST SHOWED NO FAULTS . STEPS 4(1) (B) ASKED TO DO A CHECK OF WIRES FROM THE DSI-31 SIGNAL TO ELAC 2 TOT HE FIRST TERMINAL . C ONTINUED ON 3463287-2
